Fermions without spinors

Benn, Ian and Tucker, Robin (1983) Fermions without spinors. Communications in Mathematical Physics, 89 (3). pp. 341-362. ISSN 0010-3616

Full text not available from this repository.

Abstract

The classical Kähler equation for an inhomogeneous differential form is analysed in some detail with respect to the physical properties of its Minkowski space solutions. Although the components of the field contain only integer representations of the Lorentz group for a physical interpretation of the quantum theory, we impose fermionic commutators. The electromagnetic interactions are identical to those of a Dirac spinor field with an extra fourfold degeneracy. Possibilities for the interpretation of the extra degrees of freedom are discussed.

Item Type: Journal Article
Journal or Publication Title: Communications in Mathematical Physics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3100/3109
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74919
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 14:20
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 18:40
URI: https://eprints.lancs.ac.uk/id/eprint/74919

Actions (login required)

View Item View Item